m+Medelevator.RU
← Поиск публикаций
Der Nervenarzt · 1997

[An unusual case of psychosis caused by long-term administration of a scopolamine membrane patch. Paranoid hallucinogenic and delusional symptoms].

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Rubner O, Kummerhoff P W, Haase H

Аннотация

We report on a psychosis caused by application of a transdermal scopolamine patch for over 15 days. In the literature there is no mention of a case in which scopolamine had such an influence nor are any cases reported in which paranoid-hallucinatory symptoms continued 11 days after removing the patch.

Предметные рубрики MeSH